# SDR 08FDEA01684

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57940119203
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE ON NOSE SKIN FOLDING NOSE RT SLAT NR 1.  REPAIR PERFORMED BY REPLACEMENT OF SKIN IAW SRM 51-72-10, APPROVED BY EA   6-5742-115273.
